# SDR FDEA202304030554

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-300
- Aircraft serial: 43545
- Aircraft time: 14,843 hours, 6,374 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: 313T338069
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#2 PYLON, OB SIDE, FRAME JUST AFT OF HYDRO BAY DOOR HAS A CRACKED ANGLE REMOVED AND REPLACED CLIP IAW B767 SRM 51-40-02 & BAC DWG 313T2303, SHEET 146, REV-
